Diameter and Radius in the Manhattan Metric.

D.J. Kleitman; D.Z. Du

Discrete & computational geometry (1990)

  • Volume: 5, Issue: 4, page 351-356
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Kleitman, D.J., and Du, D.Z.. "Diameter and Radius in the Manhattan Metric.." Discrete & computational geometry 5.4 (1990): 351-356. <http://eudml.org/doc/131122>.

author = {Kleitman, D.J., Du, D.Z.},
journal = {Discrete & computational geometry},
keywords = {maximum d set},
number = {4},
pages = {351-356},
title = {Diameter and Radius in the Manhattan Metric.},
url = {http://eudml.org/doc/131122},
volume = {5},
year = {1990},

AU - Kleitman, D.J.
AU - Du, D.Z.
TI - Diameter and Radius in the Manhattan Metric.
JO - Discrete & computational geometry
PY - 1990
VL - 5
IS - 4
SP - 351
EP - 356
KW - maximum d set
UR - http://eudml.org/doc/131122
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.